Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1999 / Article

Open Access

Volume 5 |Article ID 138385 |

Magdi S. Mahmoud, Mohamed Zribi, "Design of delay observer-based controllers for uncertain time-lag systems", Mathematical Problems in Engineering, vol. 5, Article ID 138385, 17 pages, 1999.

Design of delay observer-based controllers for uncertain time-lag systems

Received15 Oct 1998
Revised24 Feb 1999


In this paper, the problem of designing observers and observer-based controllers for a class of uncertain systems with input and state time lags is considered. We construct delay-type observers in which both the instantaneous as well as the delayed measurements are utilized. Using feedback control based on the reconstructed state, the behavior of the closed-loop system is investigated. It is established that the uncertain time-lag system with delay observer-based control is asymptotically stable. Expressions for the gain matrices are given based on two linear-matrix inequalities. A numerical example is given to illustrate the theoretical developments.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.